# SDR SWIA2023011967134

- Difficulty date: December 20, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOORBEAM HAD A VERTICAL CRACK AT APPROX RBL 7.    REMOVED AND REPLACED THE FWD FLOORBEAM IAW SRM 51-42-06, AND DWG 600-34017 REV AD. MAJOR REPAIR
